18 Endeavor, Suite 200, Irvine, CA

1ml injection up and down. How can I fix this?

Cosmetic Treatments QuestionsCategory: Injectable Fillers1ml injection up and down. How can I fix this?
A patient asked 3 years ago
I haved before for months 1 ml injection up and down at the one side of lips I have more and looks ungly how I can fixed that I will appreciate, thanks
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Fixing Uneven Lip Injection

 
Hi and thank you for your question! Assuming that the filler you received in your lips is hyaluronic acid based (our only recommendation for lips), it can be easily dissolved and adjusted by injection of enzyme by your doctor. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.